MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The fall may have placed excessive force on the screw/unilateral construct, causing the reported issue.The following sections have been updated: b4, e1, e3, h2, h6, h10.
 
Event or Problem Description
The patient reported to the surgeon that they had fallen (date not provided}.X-rays show that 3 screws pulled out of the bone and 1 screw head pulled off of the screw shank of a fourth screw.Revision surgery was performed, the hardware was replaced and the construct was extended.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825601
Report Number3004142400-2018-00029
Device Sequence Number15437684
Product Code NKB
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1119.0110
Device Lot NumberBAU176XF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale